# SDR 96ZZZX6020

- Difficulty date: November 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N771LB
- Make and model: Piper PA-60-601P
- Aircraft serial: 61P059979632
- Engine: Lyc IO540S1A5
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston
- Condition: Hole In Side
- Location: Nr 2 Cyl
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

DURING TEST FLIGHT, A LARGE STREAM OF OIL, FROM OIL DOOR OF RIGHT ENGINE WAS NOTICED.  SUBSEQUENTLY, ENGINE SHUT DOWN WAS PERFORMED AND AN UNEVENTFUL LANDING WAS MADE.  TROUBLESHOOTING REVEALED A DIME SIZE HOLE IN NR 2 CYLINDER PISTON AND SIGNS OF SEVER DETONATION.  CAUSE UNKNOWN.  ENGINE WAS REMOVED FOR REPAIR/OVERHAUL.
